# SDR AALA201907229039

- Difficulty date: June 27, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: D5754169000200
- Condition: Excess Play
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AIRLERON HINGE #1 HAS EXCESSIVE PLAY / WEAR BETWEEN WS 1166 AND WS 1228, BETWEEN RIB 22 AND RIB 23. REPLACED HINGE AND BEARING PER CMM 57-51-54.
